# SDR UALA2010041201217

- Difficulty date: April 11, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 34,872 hours, 7,695 cycles
- Engine: Pwa PT6A66
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32153024
- Part serial: 73
- Condition: Faulty
- Location: Position 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

BLEED HPSOV L LT ENGINE BLEED HIGH PRESSURE SHUTOFF VALVE (HPSOV) FAILED OPEN OR CLOSED, OR LT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE.  DUE TO FLIGHT CREWS REPORTING 'BLEED PRSOV L' STATUS MESSAGE WITH NUMEROUS COMPONENTS PREVIOUSLY REPLACED, ACP PNEUMATIC HEALTH CHECK.  ALSO REF MT 36-UA01 FOR CHRONIC PRSOV ISSUES. ACP WRENCH CHECK OF ALL FITTINGS AT PRSOV, PRSOVC, HPSOV, HPSOVC, & CONTROLLER AIR COOLER FOR FALSE TORQUE. PAYING PARTICULAR ATTENTION TO SENSE LINES & MUSCLE LINES FOR LEAKS AS WAS IDENTIFIED IN DF712. HPFAC (2), PRSOVC (2), ASCPC, & PRSOV REPLACED RECENTLY. ACP'D WRENCH CK OF ALL FITTINGS AT PRSOV,PRSOVC,HPSOV,HPSOVC AND CONTROLLER AIR COOLER. PRESSURE CK'D MUSCLE SENSE LINE FOR CONTROLLERS FROM ENGINESOURCE AT PNEUMATIC DUCT AT ENGINE  ANTI-ICE VLV, SENSE LINES 118169 HELD PRESSURE. ACP'D PNEUMATIC HEALTH CK ON PRSOV SYS AND HPSOV SYS IAW MM. PRSOV, PRSOVC PASSED TEST. HPSOVC PASSED TEST. HPSOV FAILED TEST DUE TO BUTTERFLY VLV BINDING AND NOT OPENING COMPLETELY AT 10 PSI MUSCLE LINE PRESSURE. R & R NR1 ENG HPSOV IAW MM.  RETESTED NEW HPSOV AND HPSOVC, TEST PASSED AND VALVE OPERATED SMOOTHLY.
